BibTeX record journals/tfs/CousoD09

download as .bib file

@article{DBLP:journals/tfs/CousoD09,
  author    = {In{\'{e}}s Couso and
               Didier Dubois},
  title     = {On the Variability of the Concept of Variance for Fuzzy Random Variables},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {17},
  number    = {5},
  pages     = {1070--1080},
  year      = {2009},
  url       = {https://doi.org/10.1109/TFUZZ.2009.2021617},
  doi       = {10.1109/TFUZZ.2009.2021617},
  timestamp = {Thu, 08 Jun 2017 08:59:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/CousoD09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics